# SDR FDEA201911072902

- Difficulty date: November 7, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH REFERENCE TO WRI : 25509452 - CABIN SEAT TRACK CROWN AT STATION 1281 X = 47.5 FOUND CRACKED OFF.  CABIN CRACKED SEAT TRACK AT STATION 1281 X = 47.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1311 TO STATION 1229 X = 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
